# SDR ASOA200801665

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FIXED MID STEP FROM PAX DOOR FOR AFT WEB REPAIR FOUND FWD WEB TO BE CRACKED IN 832CT.  FIXED MID STEP INTERSECTION RADIUS.  REPAIRED PAX DOOR FWD SKIN WEB AT RADIUS FOR 832CT, FIXED MID STEP INTERSECTION IAW ECTC REO 601R-52-11-702.
